# SDR ASAA0540597

- Difficulty date: November 6, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM HAS CORROSION AT LT OB LWR EDGE.  BLENDED CORROSION, MAX MATERIAL REMOVED .051, ORIGINAL THICKNESS .140.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW EA.  (K)
